RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 306, Number 3, Pages 525–528 (Mi dan7110)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Classification of del Pezzo surfaces with log-terminal singularities of index $\le 2$, and involutions on K3 surfaces

V. A. Alexeevab, V. V. Nikulinab

a Lomonosov Moscow State University
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (260 kB)

English version:
Doklady Mathematics, 1989, 39:3, 507–511

Bibliographic databases:
UDC: 512.7
Presented: Л. С. Понтрягин
Received: 29.12.1987

Citation: V. A. Alexeev, V. V. Nikulin, “Classification of del Pezzo surfaces with log-terminal singularities of index $\le 2$, and involutions on K3 surfaces”, Dokl. Akad. Nauk SSSR, 306:3 (1989), 525–528; Dokl. Math., 39:3 (1989), 507–511

Citation in format AMSBIB
\Bibitem{AleNik89}
\by V.~A.~Alexeev, V.~V.~Nikulin
\paper Classification of del Pezzo surfaces with log-terminal singularities of index $\le 2$, and involutions on K3 surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 306
\issue 3
\pages 525--528
\mathnet{http://mi.mathnet.ru/dan7110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1009466}
\zmath{https://zbmath.org/?q=an:0705.14038}
\transl
\jour Dokl. Math.
\yr 1989
\vol 39
\issue 3
\pages 507--511
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AC74400002}


Linking options:
  • http://mi.mathnet.ru/eng/dan7110
  • http://mi.mathnet.ru/eng/dan/v306/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities. III”, Math. USSR-Izv., 35:3 (1990), 657–675  mathnet  crossref  mathscinet  zmath
    2. V. V. Nikulin, “On the Classification of Hyperbolic Root Systems of Rank Three”, Proc. Steklov Inst. Math., 230:3 (2000), 1–241  mathnet  mathscinet  zmath
  • Number of views:
    This page:63
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021